MEDLINE items can only ship to a physical address (NO PO BOX).
Features & Benefits:
Fexofenadine Allergy Tablets
- Antihistamine for treating common allergy symptoms, such as sneezing, runny nose, itchy throat and watery eyes
- For indoor and outdoor allergies
- Non-drowsy
- Compare to active ingredient in Allegra allergy medication
Product Specs:
- Active Ingredient: Fexofenadine
- Healthcare Providers Only: No
- Medication Route: Oral
- Otc Type: Cough and Cold
- Product Type: Antihistamine
- Quantity: 30
- UNSPSC: 51313801
Antihistamines: Dr. Reddy’s Fexofenadine Hydrochloride Tablets, 24-Hour, 180 mg, 30/Bottle
SKU: OTC078430
Case Packaging: 1 BT
Item Specifications:
- Manufacturer : 51660099830
- Manufacturer: DR. REDDYS LABS
- GTIN: 00351660998306
- Latex Info: Not Made With Latex
- Manufacturer Product Number: 51660099830
- HCPC Code: NO CODE – PRODUCT DOES NOT MEET HCPCS SPECIFICATIONS
Shipping Specifications:
- Dimensions: 2.56×2.56″x2.56″
- Gross Weight: 0.12
- Unit Weight: LB
Disclaimer: HCPCS codes and HSA/FSA eligibility information provided by Medline are intended as general guidelines only. Medline does not guarantee coverage or reimbursement of any products. You must address all coverage and reimbursement concerns with your individual payer(s) and/or plan administrator.








